Log in

No account? Create an account
02 July 2006 @ 09:36 pm

I'm decreasing the Paxil in preparation for Wellbutrin. I think it's making me sleepy.

I have to clean the house in preparation for the family coming over on the 4th. Also have a bunch more research to do for the candidate. And so very tired.

I wonder if I go to bed early, if I'll be awake tomorrow.
Jenkierajeng on July 3rd, 2006 04:22 pm (UTC)
Wellbutrin! YAY Wellbutrin. I *heart* it so much. Between that and my Cymbalta, I'm a happy camper. (Plus my new and exciting blue Synthroid pills.)

I'll keep my fingers crossed for you and the Wellbutrin. Also, re: thyroid--I know you said you need insurance to get it properly treated, but is there any way you could just get the bloodwork done, just to *see* if you need it adjusted? That way at least you'd know, and in the meanwhile could take selenium and evening primrose oil supplements and eat selenium-high foods and stuff to boost it as much as possible. . .

Have you seen what I've been posting about corn allergies? It fills me with woe. :( A complete list of corn-free foods and household products takes up less than 8 pages in MS Word. But I'm gonna try, see if completely cutting out corn makes me all better. :)